Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    4
  • views
    1022

1 WEEK IN

acneisok

514 views

1 week in the process of taking Isotretinoin and I feel great. I'll break down this week into side effects, how my skin is looking, how I'm feeling, etc. 

Before I get into that I want to let you know my Derm has me taking 2 30mg pills a day. I take one in the morning with food and one at night with food. The brand I'm taking is called Absorica. 

So now... SIDE EFFECTS:

In this past week the only side effects I've been experiencing is minor bloody noses and Joint pain. The joint pain only started today but while I was in class I could definitely feel it. And the pain is not minor either. The pain is mostly in my back and hips. As for the bloody noses. I had my first one yesterday and thankfully it happened after school and only lasted a few minutes. And I never get bloody noses so I knew it was from the medication. I have my humidifier and saline spray to help with those. I'm not dry yet. My face is still quite oily and skin doesn't feel parched. 

HOW MY SKIN IS LOOKING:

I have broken out abut 3 times but nothing major. Two on my forehead and one just below my lip. I don't know if its from the medicine or the medicine hasn't fully kicked in yet and this is just my skin talking. 

HOW i'M FEELING: 

I feel completely fine. I have no suicidal thoughts or depression going on thankfully. 

So its the first week in and I'm alive and well. I will be back to check in next week on 1/14/16!

Thanks!

- Gia (:



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×